# SDR UALA2012032901977

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,793 hours, 5,997 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Out Of Tolerance
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RW INBD FLAP TRACK FAIRINGS.  ACCOMPLISHED REMOVED INBD FLAP FAIRINGS.
